2019
Том 71
№ 8

All Issues

Vinnichenko N. G.

Articles: 4
Article (Ukrainian)

On bases of the set of graphs with given coefficient of internal stability

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 809—813

Article (Ukrainian)

Counting of abelian words formed from letters of some collection of alphabets

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 243–245

Brief Communications (Russian)

Counting trees provided with tags

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 109-111

Brief Communications (Russian)

Counting the number of trees by height and degree

Vinnichenko N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 675-677